RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Plekhanova, Marina Vasil'evna

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26
Presentations: 1

Number of views:
This page:1227
Abstract pages:8782
Full texts:838
References:385
Associate professor
Candidate of physico-mathematical sciences
E-mail:
Keywords: optimal control problem, distributed system, Sobolev type equation, degenerate semigroup of operators, unique solvability.

http://www.mathnet.ru/eng/person27651
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/693684

Publications in Math-Net.Ru
2019
1. M. V. Plekhanova, “Strong solution and optimal control problems for a class of fractional linear equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 167 (2019),  42–51  mathnet
2018
2. M. V. Plekhanova, G. D. Baybulatova, “Optimal control problems for a class of degenerate evolution equations with delay”, Chelyab. Fiz.-Mat. Zh., 3:3 (2018),  319–331  mathnet  elib
3. M. V. Plekhanova, “Optimal Control Problems for Linear Degenerate Fractional Equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 149 (2018),  72–83  mathnet  mathscinet
4. V. E. Fedorov, M. V. Plekhanova, R. R. Nazhimov, “Degenerate linear evolution equations with the Riemann–Liouville fractional derivative”, Sibirsk. Mat. Zh., 59:1 (2018),  171–184  mathnet  elib; Siberian Math. J., 59:1 (2018), 136–146  isi  scopus
2017
5. M. V. Plekhanova, “Solvability of control problems for degenerate evolution equations of fractional order”, Chelyab. Fiz.-Mat. Zh., 2:1 (2017),  53–65  mathnet  mathscinet  elib
2016
6. M. V. Plekhanova, “Start control problems for fractional order evolution equations”, Chelyab. Fiz.-Mat. Zh., 1:3 (2016),  15–36  mathnet
7. A. F. Shuklina, M. V. Plekhanova, “Mixed control problems for Sobolev's system”, Chelyab. Fiz.-Mat. Zh., 1:2 (2016),  78–84  mathnet  elib
8. M. V. Plekhanova, G. D. Baybulatova, “Numerical study of a robust control problem for the linearized quasistationary system of the phase field equations”, Chelyab. Fiz.-Mat. Zh., 1:2 (2016),  44–58  mathnet  elib
9. M. V. Plekhanova, G. D. Baybulatova, “Conditional gradient method for a robust control problem to a degenerate evolution system”, Chelyab. Fiz.-Mat. Zh., 1:1 (2016),  81–92  mathnet  elib
10. Marina V. Plekhanova, “Degenerate distributed control systems with fractional time derivative”, Ural Math. J., 2:2 (2016),  58–71  mathnet  zmath  elib
11. M. V. Plekhanova, “Strong solutions of a nonlinear degenerate fractional order evolution equation”, Sib. J. Pure and Appl. Math., 16:3 (2016),  61–74  mathnet; J. Math. Sci., 230:1 (2018), 146–158
2015
12. P. N. Davydov, M. V. Plekhanova, “Numerical solution of the linearized Oskolkov system”, The Bulletin of Irkutsk State University. Series Mathematics, 12 (2015),  23–34  mathnet
13. M. V. Plekhanova, “Quasilinear equations that are not solved for the higher-order time derivative”, Sibirsk. Mat. Zh., 56:4 (2015),  909–921  mathnet  mathscinet  elib; Siberian Math. J., 56:4 (2015), 725–735  isi  elib  scopus
2014
14. M. V. Plekhanova, V. E. Fedorov, “On control of degenerate distributed systems”, Ufimsk. Mat. Zh., 6:2 (2014),  78–98  mathnet  elib; Ufa Math. J., 6:2 (2014), 77–96  scopus
2013
15. M. V. Plekhanova, “Start control for degenerate linear distributed systems”, The Bulletin of Irkutsk State University. Series Mathematics, 6:4 (2013),  53–68  mathnet  zmath  elib
16. M. V. Plekhanova, “Optimality systems for degenerate distributed control problems”, Vestnik Chelyabinsk. Gos. Univ., 2013, 16,  60–70  mathnet  mathscinet  elib
17. E. A. Omelchenko, M. V. Plekhanova, P. N. Davydov, “Numerical solution of delayed linearized quasistationary phase-field system of equations”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:2 (2013),  45–51  mathnet
2012
18. M. V. Plekhanova, E. S. Zorina, “Optimal control of semilinear Sobolev type systems in the problems excluding control costs”, Vestnik Chelyabinsk. Gos. Univ., 2012, 15,  80–89  mathnet
2011
19. M. V. Plekhanova, V. E. Fedorov, “On the existence and uniqueness of solutions of optimal control problems of linear distributed systems which are not solved with respect to the time derivative”, Izv. RAN. Ser. Mat., 75:2 (2011),  177–194  mathnet  mathscinet  zmath  elib; Izv. Math., 75:2 (2011), 395–412  isi  elib  scopus
20. M. V. Plekhanova, A. F. Islamova, “Solvability of mixed-type optimal control problems for distributed systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 7,  37–47  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:7 (2011), 30–39  scopus
21. V. E. Fedorov, M. V. Plekhanova, “The problem of start control for a class of semilinear distributed systems of Sobolev type”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:1 (2011),  259–267  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S40–S48  isi  scopus
2010
22. M. V. Plekhanova, A. F. Islamova, “A problem with mixed control for a class of linear Sobolev type equations”, Vestnik Chelyabinsk. Gos. Univ., 2010, 12,  49–58  mathnet
2009
23. M. V. Plekhanova, A. F. Islamova, “Research of the linearized Boussinesq system of equations by methods of theory of degenerate operator semigroups”, Vestnik Chelyabinsk. Gos. Univ., 2009, 11,  62–69  mathnet
2004
24. V. E. Fedorov, M. V. Plekhanova, “Optimal control of Sobolev type linear equations”, Differ. Uravn., 40:11 (2004),  1548–1556  mathnet  mathscinet; Differ. Equ., 40:11 (2004), 1627–1637
2003
25. M. V. Plekhanova, “Совокупность соотношений, характеризующих оптимальное управление для уравнений соболевского типа”, Vestnik Chelyabinsk. Gos. Univ., 2003, 7,  108–118  mathnet
2002
26. G. A. Sviridyuk, M. V. Plekhanova, “An Optimal Control Problem for the Oskolkov Equation”, Differ. Uravn., 38:7 (2002),  997–998  mathnet  mathscinet; Differ. Equ., 38:7 (2002), 1064–1066

Presentations in Math-Net.Ru
1. Cauchy problem for a quasilinear equation, not solvable with respect to the time derivative
M. V. Plekhanova, G. D. Baybulatova
International Conference on Differential Equations and Dynamical Systems
July 8, 2014 18:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020